Change search
ReferencesLink to record
Permanent link

Direct link
Logics of belief change without linearity
2000 (English)In: Journal of Symbolic Logic (JSL), ISSN 0022-4812, E-ISSN 1943-5886, Vol. 65, no 4, 1556-1575 p.Article in journal (Refereed) Published
Abstract [en]

Ever since [4]. systems of spheres have been considered to give an intuitive and elegant way to give a semantics for logics of theory- or belief- change, Several authors [5.11] have considered giving up the rather strong assumption that systems of spheres be linearly ordered by inclusion, These more general structures are called hypertheories after [8]. It is shown that none of the proposed logics induced by these weaker structures are compact and thus cannot be given a strongly complete axiomatization in a finitary logic, Complete infinitary axiomatizations are given for several intuitive logics based on hypertheories that are not linearly ordered bq inclusion.

Place, publisher, year, edition, pages
2000. Vol. 65, no 4, 1556-1575 p.
URN: urn:nbn:se:kth:diva-20317ISI: 000166605500006OAI: diva2:339011
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Cantwell, John
In the same journal
Journal of Symbolic Logic (JSL)

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link